# SDR AALA20040630

- Difficulty date: May 20, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Hsi
- Part number: 6227999003
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OGG - FIRST OFFICERS HSI BLANKED OUT.  REPLACED FIRST OFFICERS HSI.  SYSTEM GROUND CHECKED NORMAL OPERATION.
